# SDR MASA200800475

- Difficulty date: June 16, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N77260
- Make and model: Cndair CL6002B19
- Aircraft serial: 7260
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 2818 DSM - OVERNIGHT.  FLOOR PATH EMERGENCY LIGHTS 2 THROUGH 3 AND THE FLOOR LEVEL EXIT SIGNS ARE INOP.  MX CLEANED INVERTER CONNECTIONS AND SECURED LIGHT STRIP CONNECTIONS.  (B)
